MathSciNet Relay Station
MathSciNet bibliographic data
MR2481058 32V30 (32V20)
Kim, Sung-Yeon; Oh, Jong-Won Local embeddability of CR manifolds into spheres. Math. Ann. 344 (2009), no. 1, 185–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement